# SDR DALA2018032902129

- Difficulty date: March 29, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N308DE
- Make and model: Boeing 737732
- Aircraft serial: 29656
- Aircraft time: 25,862 hours, 11,476 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 727-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND A CORRODED SUPPORT ZEE  BETWEEN BS 727 TO 847,  STRINGER 25L.  MAINTENANCE REPLACED THE SUPPORT IAW SRM 51-10-02, AND 51-40-02, AND DRAWING 146A7500.
